# SDR SWAA2021032255396

- Difficulty date: February 28, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LH VAPOR BARRIER WEB CRACKED; LBL 30 / REMOVED AND REPLACED BS 663 L/H VAPOR BARRIER WEB; LBL 30 PER AMM 53-51-21-000-802; AMM 53-51-21-400-802; AMM 33-44-02-960-802; SRM 51-40-02-0G-0 BOEING DRAWING 111A1000; 111A1001; 111A1151-3; SRM 57-10-10; SRM 51-40-05; SOPM 20-50-11
